# SDR F3LA201907010046

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 30,665 hours, 12,534 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, A

## Discrepancy

LP1207623 ITEM#3 - AFTER TAKEOFF SKIN VALVE FAULT FOLLOWED QRH TO DEPRESSURIZE CABIN AND RETURNED TO KAUS CORRECTIVE ACTION - PERFORMED OPS CHECK OF AEVC SYSTEM, OPS CHECK NORMAL. PERFORMED PRESSURIZATION OF FUSELAGE, NO DEFECTS NOTED, AC OK TO CONTINUE. AMM 21-26-00-710-001A, AMM 05-53-00-PB601 CONF 00.
